# SDR UALA2008122206925

- Difficulty date: December 18, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,090 hours, 11,942 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 520854
- Condition: No Test
- Location: Hmg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HMG DOES NOT TEST.  REPLACED HYDRAULIC MOTOR GENERATOR CONTROL UNIT.  OP CHECKS OKAY.
